# SDR UPS03141375

- Difficulty date: October 8, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO ARM THE ESCAPE SLIDE HAD TO CYCLE THE ARMING LEVER 2 OR 3 TIMES IN ORDER TO GET THE SLIDE ARMED INDICATION ON THE ECAMS. SYSTEM TEST OK PER 52-73-14-4. THIS CLEARS M267914.
